# SDR BAQA088190

- Difficulty date: July 23, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 066040211411
- Part serial: U4137
- Condition: Malfunctioned
- Location: Radar System
- Part time: 36 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART ONLY LASTED 36.2 HOURS.  RACK FAN WILL NOT TURN ON.  FAN OPERATIONAL. REPLACED WITH SERVICEABLE UNIT.
